# SDR 95ZZZW423

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- System (JASC): 2612 · Fire Detection
- Part: Weu
- Part number: 004WS00
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 4905 - JFK - LEFT ENGINE FIRE WARNING LIGHT ILLUMINATED.  NO VISIBLE SMOKE OF FIRE.  REMOVED AND REPLACED WARNING ELECTRONIC UNIT.
